# SDR 2017FA0000599

- Difficulty date: September 18, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Aircraft: N32618
- Make and model: Amtr LONGEZE
- Aircraft serial: 1120
- System (JASC): 3233 · Landing Gear Actuator
- Part: Wire
- Condition: Loose
- Location: Nlg Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE LG WOULD NOT EXTEND FOR LANDING,  AND THE ACFT LANDED WITH THE GEAR UP.  DISCOVERED TO BE AN ISSUE WITH THE NOSE GEAR ACTUATOR MOTOR AND THE ASSOCIATED WIRING FOUND LOOSE.
